I had vitrase to dissolve filler in my cheek and it left my skin saggy and crepey on one side. How can I get my skin back ?

The next day I woke up, and my face was so hallow, the vitrase i believe migrated to my tear trough because it looked very saggy, crepey and like it had water inside. my wrinkles around my eyes were so much worse. My face did not look like this pre- filler. I went back and he said the vitrase didnt cause this. what can I do my skin looks so saggy and crepey and I definitely dont want to inject filler again. will I go back to normal. This aged me about 10 years. Help please.

Doctor Answers (1)

Injectable fillers dissolved

+1
Stretching of the skin from injections can cause a temporary sagging appearance but this will return to it's pre treatment tone in most patients, except the very elderly.  It looks like you would benefit from Volume and Sculptra would be ideal since it provides collagen stimulation and skin tightening using your own collagen.  It is the best way to add Volume to the face while also improving the skin tone and texture.


New York Oculoplastic Surgeon
5.0 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.